Top answers from doctors based on your search:
Disclaimer

i had my period two weeks ago and now im bleeding again

A 34-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doct ... Read More
A 26-year-old female asked:
Dr. Suzanne Fiala
29 years experience Family Medicine
Many possibilities: Could be pregnancy and your body trying to miscarry, could be bleeding from "enthusiastic" ( or rough) sex. Possibly cervical polyp that is bleeding, ... Read More
A 31-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Many reasons: To have an extra period such as stress, hormones being off, eating too much soy or infection. You can observe for now. If it keeps on happening get it ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
No cause for concern: Birth control pills (BCPs) have higher progesterone effect than estrogen. Not only do they prevent you from ovulating but they also prevent your uter ... Read More
2
2 thanks
A female asked:
Dr. Gregory Hines
23 years experience Family Medicine
Probably normal: If you have a Mirena (levonorgestrel) IUD, which contains the same medication in Depo-Provera injections, spotting or bleeding is typical. See your ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
I may be pregnant: Hi you very well could be pregnant or going through the stage where the fertilized egg is implanting on the uterine wall causing you to bleed some. ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Side effect of: morning after. It could be an infection of the uterus . Too early to take a pregnancy test. See gyn if bleeding persists.
A 36-year-old female asked:
Dr. Collin Smikle
35 years experience Obstetrics and Gynecology
Bleeding with period: It may be normal for you to have irregular spotting with your cycle if you just started using these birth control pills. You could also get pregnant. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month